CSpace
某些级数的无理性
朱尧辰
1997
Source Publication数学学报
ISSN0583-1431
Volume040Issue:006Pages:857
Abstract本文证明了某些与二阶线性递推数列有关的无穷级数的和的无理性,特别,推广了某些与Fibonacci和Lucas数列有关的无理性结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42694
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
朱尧辰. 某些级数的无理性[J]. 数学学报,1997,040(006):857.
APA 朱尧辰.(1997).某些级数的无理性.数学学报,040(006),857.
MLA 朱尧辰."某些级数的无理性".数学学报 040.006(1997):857.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱尧辰]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱尧辰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱尧辰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.